# SDR FDEA202410281729

- Difficulty date: October 28, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: A5527605600046
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA (90MM*340MM) WAS FOUND AT R/H ELEVATOR BOTTOM SKIN PANEL   T/E AREA, BETWEEN FASTENER NO.10 TO NO.12. *COUNTING T/E FASTENER FROM I/B TO O/B* ACCOMPLSIEHD THE COMPOSITE REPAIR AT RH ELEVATOR LOWER SKIN TRAILING EDGE   BETWEEN FASTENER NO.9 AND NO.12 I.A.W A300-600F SRM 55-21-12-201, PARA.5B, PAGE.211~214,   FIG.202 AND FEDEX EA NO:T6-5520-T0381400 P1, SEQ NO:965, TITLE:STABILIZERS - ELEVATORS -   RH ELEVATOR - SRM COMPOSITE REPAIRS ON UPPER AND LOWER SKINS - RSC TRACKING. THE   REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
